# SDR UALA2010062302235

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 35,421 hours, 13,913 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Socket
- Condition: Unsecure
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT OVERWING SLIDE INDICATION INOP.  RESEATED SOCKET AT 2WNVC1 SLIDE ARMED IND LITE AT EMER EXIT DOOR. LT OVERWING DOOR. PINNED BOTH RT AND LT OVERWING ESCAPE SLIDE BOTTLES AND INOPED BOTH OVERWING DOORS FOR T/S. SECURED BOTH OVERWING ESCAPE SLIDE BOTTLES AND DOOR ASSYS. INSPECTED DOOR INSTALLATION, PINS REMOVED AND STOWED. SATISFACTORY EMERGENCY LIGHT TEST IAW METHOD.
